MathSciNet Relay Station
MathSciNet bibliographic data
MR244792 (39 #6106) 47.30 (46.00)
Plesner, Abram I. Spectral theory of linear operators. Vols. I, II. Translated from the Russian by Merlynd K. Nestell and Alan G. Gibbs Frederick Ungar Publishing Co., New York 1969 Vol. I: xii+235 pp. Vol. II: viii+271 pp.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement